IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Integrated Circuits and Devices (ICD) [schedule] [select]
Chair Minoru Fujishima (Hiroshima Univ.)
Vice Chair Hideto Hidaka (Renesas)
Secretary Takeshi Yoshida (Hiroshima Univ.)
Assistant Makoto Takamiya (Univ. of Tokyo), Hiroe Iwasaki (NTT), Takashi Hashimoto (Panasonic), Hiroyuki Ito (Tokyo Inst. of Tech.), Pham Konkuha (Univ. of Electro-Comm.)

Technical Committee on Computer Systems (CPSY) [schedule] [select]
Chair Yasuhiko Nakashima (NAIST)
Vice Chair Koji Nakano (Hiroshima Univ.), Hidetsugu Irie (Univ. of Tokyo)
Secretary Takashi Miyoshi (Fujitsu Labs.), Michihiro Koibuchi (NII)
Assistant Shinya Takameda (NAIST), Takeshi Ohkawa (Utsunomiya Univ.)

Conference Date Thu, Dec 17, 2015 09:40 - 17:40
Fri, Dec 18, 2015 09:00 - 17:10
Topics  
Conference Place  

Thu, Dec 17 AM 
09:30 - 15:50
  09:30-09:40 Opening Address ( 10 min. )
(1) 09:40-10:05 RTN Modeling of Ring Oscillators by a Bimodal Defect-Centric Behavior in a 40 nm process Azusa Oshima (KIT), Pieter Weckx, Ben Kaczer (IMEC), Takashi Matsumoto (UT), Kazutoshi Kobayash (KIT), Hidetoshi Onodera (KU)
(2) 10:05-10:30 Wireless Temperature and Illuminance Sensor Nodes With Energy Harvesting from Insulating Cover of Power Cords for Building Energy Management System Masanobu Honda, Takayasu Sakurai, Makoto Takamiya (UTokyo)
  10:30-10:40 Break ( 10 min. )
(3) 10:40-11:05 Improvement of TLB performance of MIPS-based processor Gun Muto, Takahiro Sasaki, Yuki Fukazawa, Toshio Kondo (Mie Univ.)
(4) 11:05-11:55 [Invited Talk]
Can we survive in IoT era?
Kazuya Masu (Tokyo Tech)
  11:55-12:55 Lunch ( 60 min. )
(5) 12:55-13:45 [Invited Talk]
A Study on Sensing System for Human Activity Recognition
Yohei Nakata (Panasonic Corp.)
(6) 13:45-14:35 [Invited Talk]
User Centric Computing Systemes and their Computer Architecture
Hidetsugu Irie (Tokyo Univ.)
  14:35-14:45 Break ( 10 min. )
(7) 14:45-15:10 Real Time scheduling algorithm on multiprocessor system Ryuta Hayashi, Myungryun Yoo, Takanori Yokoyama (TCU)
(8) 15:10-15:35 Real time scheduling algorithm based on laxity time Ryo Hara, Myungryun Yoo, Takanori Yokoyama (TCU)
(9) 15:35-15:50  
  15:50-16:00 Break ( 10 min. )
Thu, Dec 17 PM 
16:00 - 17:40
(10) 16:00-17:40 [Poster Presentation]
ReRAM Write Voltage Generator for High-speed Operation Using Low Supply Voltage
Tsurumi Kota, Masahiro Tanaka, Tomoya Ishii, Ken Takeuchi (Chuo Univ.)
(11) 16:00-17:40 [Poster Presentation]
Performance Evaluation of Solid-State-Drives (SSDs) by Considering the effect of Error-correcting code
Yusuke Yamaga, Tsukasa Tokutomi, Atsuro Kobayashi, Ken Takeuchi (Chuo Univ.)
(12) 16:00-17:40 [Poster Presentation]
The Evaluation of Hybrid SSD performance Dependency on the Data Acces pattern
Yusuke Sugiyama, Tomoaki Yamada, Ken Takeuchi (Chuo univ.)
(13) 16:00-17:40 [Poster Presentation]
Reliability evaluation of the non-volatile memory device using carbon nanotubes
Takashi Inose, Tomoko Ogura Iwasaki, Sheyang Ning, Ken Takeuchi (Chuo Univ.)
(14) 16:00-17:40 [Poster Presentation]
Reliability Evaluation of Privacy Protection with NAND Flash Memories
Kazuki Maeda, Hiroki Yamazawa, Ken Takeuchi (Chuo Univ.)
(15) 16:00-17:40 [Poster Presentation]
Bit-Error Analysis in TLC NAND flash memories.
Yoshiaki Deguchi, Tsukasa Tokutomi, Atsuro Kobayashi, Ken Takeuchi (Chuo Univ.)
(16) 16:00-17:40 [Poster Presentation]
Error Tendency Analysis in NAND Flash Memory
Yoshio Nakamura, Tomoko Ogura Iwasaki, Ken Takeuchi (Chuo Univ.)
(17) 16:00-17:40 [Poster Presentation]
Error Pattern Analysis of Long-Term Storage with NAND Flash Memory
Tomonori Takahashi, Senju Yamazaki, Ken Takeuchi (Chuo Univ.)
(18) 16:00-17:40 [Poster Presentation]
CMOS amperometric sensor with 1.2 μm x 2.05 μm electroless-plated Au microelectrode array and current integrator for high-sensitivity bacteria counting
Kohei Gamo (Nagoya Univ.), Kiichi Niitsu (Nagoya Univ./JST), Kazuo Nakazato (Nagoya Univ.)
(19) 16:00-17:40 [Poster Presentation]
A ZVS CMOS Rectifier with Voltage-Time-Conversion DLL for Wireless Power Transmission
Hideki Shinohara, Kousuke Miyaji (Shinshu Univ.)
(20) 16:00-17:40 [Poster Presentation]
Noise-Tolerant, Non-contact ECG Monitoring System using Multiple Capacitively coupled Sensors
Yoshito Tanaka, Shintaro Izumi, Yuta Kawamoto, Hiroshi Kawaguchi, Masahiko Yoshimoto (Kobe Univ.)
(21) 16:00-17:40 [Poster Presentation]
An Accurate Soft Error Propagation Analysis Technique Considering Temporal Masking Disablement
Yuri Nishizumi, Yuta Kimi, Go Matsukawa, Shuhei Yoshida, Shintaro Izumi, Hiroshi Kawaguchi, Masahiko Yoshimoto (Kobe Univ.)
(22) 16:00-17:40 [Poster Presentation]
60GHz Millimeter-wave Transceiver with Automatic Image Calibration
Shotaro Maki, Yuki Seo, Kenichi Okada, Akira Matsuzawa (Tokyo Tech)
(23) 16:00-17:40 [Poster Presentation]
RTN Modeling of Ring Oscillators by a Bimodal Defect-Centric Behavior in a 40 nm process
Azusa Oshima (KIT), Pieter Weckx, Ben Kaczer (IMEC), Takashi Matsumoto (UT), Kazutoshi Kobayashi (KIT), Hidetoshi Onodera (KU)
Fri, Dec 18 AM 
09:00 - 17:10
(24) 09:00-09:25 Evaluation of Soft Error Tolerance of Redundant Flip-Flop in 65nm Bulk and FD-SOI Processes. Eiji Sonezaki, Kubota Kanto, Masaki Masuda, Shohei Kanda, Jun Furuta, Kazutoshi Kobayashi (KIT)
(25) 09:25-09:50 Substrate Noise Isolation Improvement by Helium-3 Ion Irradiation Technique in a Triple-well CMOS Process Ning Li (Tokyo Tech), Takeshi Inoue (S.H.I.Examination & Inspection), Takuichi Hirano, Jian Pang, Rui Wu, Kenichi Okada (Tokyo Tech), Hitoshi Sakane (S.H.I.Examination & Inspection), Akira Matsuzawa (Tokyo Tech)
  09:50-10:00 Break ( 10 min. )
(26) 10:00-10:50 [Invited Talk]
A Story of a Startup Semiconductor Company, From Creation to Evacuation
-- What to learn in your university life --
Kazuo Taki (Kobe Univ.)
(27) 10:50-11:40 [Invited Talk]
GaN Power Switching Devices and its Integrated Circuits
Shuichi Nagai (Panasonic)
  11:40-12:40 Lunch ( 60 min. )
(28) 12:40-13:30 [Invited Talk]
Evaluation of Radiation-induced Soft Errors on LSI
Jun Furuta (KIT)
(29) 13:30-13:55 Power optimization based on a simple power model for a micro-controller Hayate Okuhara, Yu Fujita, Kuniaki Kitamori (Keio Univ.), Kimiyoshi Usami (Shibaura Institute of Tech.), Hideharu Amano (Keio Univ.)
(30) 13:55-14:20 Ultra Low Power Reconfigurable Accelerator CCSOTB Koichiro Masuyama, Yu Fujita, Hayate Okuhara, Hideharu Amano (Keio Univ.)
  14:20-14:30 Break ( 10 min. )
(31) 14:30-14:55 A Low Latency Distributed Routing Method for Random Topologies in HPC Networks Ryuta Kawano, Hiroshi Nakahara (Keio Univ.), Ikki Fujiwara (NII), Hiroki Matsutani, Hideharu Amano (Keio Univ.), Michihiro Koibuchi (NII)
(32) 14:55-15:20 Topology Optimization of 3D-Stacked Chips under Maxiumum Wire Length Constraint Hiroshi Nakahara, Daichi Fujiki, Seiichi Tade, Ryota Yasudo, Ryuta Kawano, Hiroki Matsutani (Keio Univ.), Michihiro Koibuchi (NII), Koji Nakano (Hiroshima Univ.), Hideharu Amano (Keio Univ.)
(33) 15:20-15:45 A FPGA/GPU cooperation in Gravitational Calculation using PEACH2 Chiharu Tsuruta, Takahiro Kaneda (Keio Univ.), Yohei Miki (Univ. of Tsukuba), Hideharu Amano (Keio Univ.)
  15:45-15:55 Break ( 10 min. )
(34) 15:55-16:20 Performance Analysis of Analog to Digital Converter Based on Stochastic Comparator Md. Maruf Hossain, Tetsuya Iizuka, Toru Nakura, Kunihiro Asada (Tokyo University)
(35) 16:20-16:45 A Time-Mode Analog Signal Accumulator Using a Single Buffer Ring without Output Drift Calibration Tomohiko Yano, Toru Nakura, Testuya Iizuka, Kunihiro Asada (Univ. of Tokyo)
(36) 16:45-17:10 Autonomously Tracking PVT Variations of Pulse Width Controlled PLL using Hill-Climbing Method Toi Takashi, Toru Nakura, Tetsuya Iizuka, Kunihiro Asada (Tokyo Univ.)
  17:10-17:20 Closing Address ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ICD Technical Committee on Integrated Circuits and Devices (ICD)   [Latest Schedule]
Contact Address Takashi Hashimoto (Panasonic)
TEL: 06-6905-5950
E-:1967pac 
CPSY Technical Committee on Computer Systems (CPSY)   [Latest Schedule]
Contact Address Takashi Miyoshi (FUJITSU)
TEL +81-44-754-2931, FAX +81-44-754-2672
E-:

CPSY WEB
http://www.ieice.or.jp/iss/cpsy/jpn/ 


Last modified: 2015-11-27 13:44:16


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ICD Schedule Page]   /   [Return to CPSY Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan